# SDR WRNA200400015

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 49,676 hours, 20,898 cycles
- Engine: Ge CF650C2
- Engine time: 52,337 hours, 14,336 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 9786904
- Part serial: P1028
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE EXCEEDED 960 DEGREE C DURING TAKE OFF (REACHED 962 DEGREE C FOR APPROX. 10 SECONDS W9TH AMBER EGT LIGHT) N1 WAS INDICATING 100.2 PERCENT. ABORTED THE TAKE OFF. AT IDLE NR 2 ENG 24.8 N1, 601 EGT, 66.4N2, 1700 F/F.  CHECKED NR 2 ENGINE INLET AND EXHAUST. NO DAMAGE NOTED. FOUND HP VALVE AND TUBE ASSY LEAKING. REMOVED AND REPLACED HP VALVE AND TUBE ASSY. OP'S CHECK AND LEAK CHECK IAW 36-11-12 AND 72-00-00 ENGINE RUN UP (5 MINUTES) ALL PARAMETERS NORMAL. AIRCRAFT RETURNED TO SERVICE.
